A volume inequality for polar bodies

Erwin Lutwak, Deane Yang, Gaoyong Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

A sharp affine isoperimetric inequality is established which gives a sharp lower bound for the volume of the polar body. It is shown that equality occurs in the inequality if and only if the body is a simplex.

Original languageEnglish (US)
Pages (from-to)163-178
Number of pages16
JournalJournal of Differential Geometry
Volume84
Issue number1
DOIs
StatePublished - 2010

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'A volume inequality for polar bodies'. Together they form a unique fingerprint.

Cite this